MAUDE Adverse Event Report: PERCUSSIONAIRE CORP. MONITRON II; VDR WAVEFORM ANALYZER

PERCUSSIONAIRE CORP. MONITRON II; VDR WAVEFORM ANALYZER
Model Number F00007-1
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident is being re-evaluated in january 2024 as part of newly implemented procedures.As there was a malfunction to the vdr/monitron ii device that may lead to uncertainty of ventilation and as a result, may interrupt the ventilation support, this mdr is being filed.It was determined the screen freeze was due to a electronics problem as well as faulty software.The correction made to the device was the replacement of the pal chip, as well as reverting back to the previous software version.These components were corrected and confirmed to be working appropriately within the systems.At this time, no additional information has been received on this incident or patient.Originally, no patient harm or injury was reported.A follow up mdr will be submitted if additional information is received.
 
Event or Problem Description
Per customer complaint received by percussionaire distributor, while in use in conjunction with a ventilator on a patient at the time of the incident, the monitron screen was stated to be freezing every 4-5 hours and not displaying accurate information.The respiratory therapists had to rely on the manometer.The monitron/vdr were swapped out for a functioning system.No patient harm or injury stated by customer.

Brand Name
MONITRON II
Common Device Name
VDR WAVEFORM ANALYZER
Manufacturer (Section D)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer (Section G)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key18606254
Report Number3029845-2024-00029
Device Sequence Number15722824
Product Code CBK
UDI-Device Identifier00849436000068
UDI-Public00849436000068
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K905235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection,Repair
Type of Report Initial
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF00007-1
Device Catalogue NumberS00015-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2020
Initial Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown